# SDR AU981187

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 6871007
- Condition: Worn
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE FUEL SELECTOR VALVE WOULD NOT COMPLETELY OPEN.   PART TC:  7,649.
